# SDR DALA2022051303326

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 103,610 hours, 15,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 3A EMERGENCY LIGHT COVER MISSING, CORRECTIVE ACTION: REPLACED LIGHT COVER AT 3A (8658589)
